# SDR SWAA2025042815025

- Difficulty date: March 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY BAFFLE BS500A TO500B BS WL156 LBL25 CORROSION FWD CARGO BAY BAFFLE BS500A TO 500B BS WL156 LBL25<[01] CORROSION WAS FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED BAFFLE AS PER SRM 53-30-53-2R-1 AND DWG 143A7505 REV:-;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
